The treatment of methadone poisoning with naloxone (Narcan)

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

Naloxone was used in the treatment of a 6-month-old infant who was inadvertently given an intramuscular injection of methadone. The infant required repeated administration of naloxone and received a total of 0.31 mg. per kilogram intravenously. Useful clinical observations for monitoring the need for additional naloxone included slowing of the respiratory rate, decrease in respiratory excursion, inspiratory stridor, and increasing lethargy with lack of spontaneous activity.

Original languageEnglish
Pages (from-to)846-847
Number of pages2
JournalThe Journal of Pediatrics
Volume83
Issue number5
DOIs
StatePublished - Nov 1973
Externally publishedYes

Fingerprint Dive into the research topics of 'The treatment of methadone poisoning with naloxone (Narcan)'. Together they form a unique fingerprint.

Cite this